# SDR FDEA201604281424

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 93,073 hours, 35,341 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NPB60721
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER SKIN AT 1298, LBL 95, HAS CORROSION.  REMOVED 6 EACH FASTENERS IAW SRM 51-30-01, VOL 2.  REMOVED CORROSION IAW SRM 51-21-01 VOL 2.  CHECKED LIMITS, ORIGINAL MATERIAL = .220, REMAINING MATERIAL = .182.  FOUND OUT OF LIMITS IAW SRM 57-20-00 FIG 8A VOL 1.  COMPLIED WITH EA 8-5730-T0324785, CTR WING BOX UPPER SURFACE CORROSION, REPAIRED 5 PLACES.  MINOR REPAIR.
